# SDR DHL2006754504

- Difficulty date: May 18, 2006
- Submitted: June 24, 2006
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- Aircraft time: 61,652 hours, 30,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1283
- Part time: 61,652 hours, 30,724 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR AREA RT WEB AFT BS 1283 CRACKED.  CUT OUT DAMAGED AREA DIM .5 X .5 AT AFT AIR STAIRS RT WEB STA 1283 IAW B727 SRM 51-40-2 FIG 1.  FAB DOUBLER REPAIR MAT USED 7075-T6 .040 PO 9003137 DIM 5 X 3 IAW B727 SRM 51-40-2 FIG 1 AND 53-10-2 FIG 6.  TREATED AND PRIMED PART AND AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR IAW B727 SRM 51-40-2 FIG 1 AND 51-30-2.
